# SDR BAQA094293

- Difficulty date: April 28, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,783 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Worn
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 11788659
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING WORN AND TEFLON MISSING IN BEARING. REPLACED WITH SERVICABLE ASSET UNIT.  04/29/2004
